# SDR DU4R2007107

- Difficulty date: April 22, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1661 S26-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT CARGO PIT LWR FRAME FWD FACE AT BS 1661 FROM S-26L TO S-28R.  REPAIRED BY FABRICATING AND INSTALLING 3 SHEAR TIES 1.5 BY 4",  4" BY 4", 7.5" BY 3" FROM 7075-T6 .050 AND ONE 4.5" BY 5" FROM 7075-T6 .071 AND REPAIR DOUBLER 20 BY 6 FROM 7075-T6 .063" IAW BOEING DWG 146N1032 AND 140N202, DPS 900-2 NR 5, B757 SRM 53-00-07, 51-10-02, 51-40-02, 51-40-02, AND 51-20-01.
